# SDR WX0A2014092672171

- Difficulty date: September 24, 2014
- Submitted: September 26, 2014
- Operation: Air carrier
- Aircraft: N402NV
- Make and model: Doug MD-88
- Aircraft serial: 49763
- Aircraft time: 63,478 hours, 41,253 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Jackscrew
- Part number: 591096271
- Part serial: 58485
- Condition: Worn
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLYING WITH AD 2000-15-15- HORIZONTAL STAB JACKSCREW WEAR INSPECTION.  JACK B FAILS FREE PLAY MEASUREMENT.  MEASURES .013 LIMIT IS .010.  CHECKED 3 TIMES IAW TASK CARD.  REQUIRES JACKSCREW REPLACEMENT.  R & R HORIZONTAL STAB JACKSCREW.  OPERATIONS CHECKED GOOD IAW AMM 27-40-01.  SEE LP 527853 FOR JACK B INSPECTION OF NEW ACME SCREW ASSEMBLY.
